# SDR USAA2011110700022

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FL220 GREEN HYDRO QUANTITY WENT TO ZERO; RESERVOIR SYSTEM LOW AND LOSS OF GREEN HYDRAULICS.  EMERGENCY LANDING GEAR EXTENDED, PINNED GEAR AND TOWED TO GATE AFTER LANDING.  RIGHT MLG DOOR ACTUATOR FLEX LINE FAILED - LEAKING.  REMOVED AND REPLACED RIGHT MLG DOOR AFT ACTUATOR FLEX LINE PER AMM 32-31-35.  LEAK CHECKED GOOD.
